Lybrate.com has an excellent community of Orthopedists in India. You will find Orthopedists with more than 25 years of experience on Lybrate.com. You can find Orthopedists online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Sandip Sumi
Knee Pain Treatment
Spinal Surgery Disorders
Treatment of Neurological Problems
Treatment of Knee replacement
Treatment of Joint And Muscle Problems
Treatment of Nerve And Muscle Disorders
Acl Reconstruction Procedure
Hip Replacement Surgery
Joint Dislocation Treatment
Knee Care Procedures
Joint Replacement Surgery
Ankle Pain Treatment
Treatment of Spondylosis
Arthritis And Pain Management Treatment
Treatment of Joint Dislocation
Treatment Of Disk Slip
Treatment Of Herniated Disc
Submit a review for Dr. Sandip SumiYour feedback matters!
Dark spots near ankle, they appeared in left leg and then coming up in right. Starts from little red colour to darker color. Slight pain in calf muscles noticed.
I have severe headache and stomach pain with knee pains along with back pian please give me advises.
My periods have not come since march. I am 43 years old and follow good diet. I have back ace since 2007. No medicine, only on physiotherapy when required. Doctor says it may be due to hormone imbalance. Is there any medicine in ayurved. If so what I should do. Please reply.
I was suffering from joint pain from some months my Dr. suggest me vitamin d 3 test in that my vitamin d3 is low and I have started the medicine for that but now also I am suffering from spinal cord, right shoulder and right knee as well as foot joint pain with swelling what should I do for this. When I am walking I have burning sensation in my knees.
What is the best treatment option for a 75 year woman with trocanteric fracture of femur. She's a known cad patient. Not. Diabetic or hypertensive.
I am 18 years old male I have pain on my neck I also take medicine but there is no result please consult me what I have to do?
Osteoporosis is an age related condition characterized by low bone density and fragile bones. Lack of calcium and vitamin D are the most common triggers of this condition. These are vital elements for healthy teeth as well. Osteoporosis has a direct relationship with oral health and can trigger a number of issues such as loss of teeth, gum and can cause periodontal disease. The effects of osteoporosis on oral health and affect more women than men. This risk increases when talking of menopausal women.
- The jawbone is one of the areas that bears the brunt of osteoporosis. The loss of bone density in this area can cause tooth loss and make teeth loose. It can also affect the gum ridges that hold dentures in their place. This can result in ill fitting dentures that need to be frequently changed.
- Medication for osteoporosis is also linked to dental health. In rare cases, antiresorptive medicines that are prescribed to strengthen the bones can lead to a condition known as osteonecrosis. This refers to the death of a bone due to poor blood supply. Antiresorptive medication can be administered orally or intravenously with the latter having a higher risk of triggering osteonecrosis. Though it affects the hips and shoulder bones in most cases, it can also affect the jaw bone. It is marked by pain, swelling, infection and exposed bone. Loose teeth, gum infections and numbness or heaviness of the jaw are also symptoms of osteonecrosis of the jaw bone.
- The risk of suffering from osteonecrosis cannot be determined beforehand. Hence it is a good idea to see your dentist before or just after starting antiresorptive treatment for osteoporosis and to schedule regular checkups for the duration of your treatment. Dental problems if any should be treated before starting medication for osteoporosis. Osteonecrosis of the jaw bone is most commonly seen after undergoing a dental procedure that affects the jawbone and associated tissues such as a tooth extraction. Ideally, invasive dental procedures should be avoided if you are taking antiresoptive medicines. However, it can also occur spontaneously.
- Biophosphonates are also commonly prescribed to treat osteoporosis. This type of medication slows down the breakdown of bone tissue. However, this can lead to the development of new bones. This is not a troublesome issue when it comes to bones like the hip, leg or arm bones but can be very disruptive if it affects the jawbone. This is because the jaw bone is constantly reforming and reshaping itself. If you wish to discuss about any specific problem, you can consult a dentist.